Hi Aditya M.
I can well understand your concerns and want to add that everything we eat or drink has a reaction and RDA is really important to keep in mind before consuming anything. It is ok to take 9grams of BCAAs per day for a healthy woman and 12 grams for a healthy man. But important is that, a balanced and healthy diet already contains enough that we don't usually need BCAAs in supplements. Heavy resistance trainers can use between 10-20 grams per day though and sometimes its beneficial.
Now coming to your specific query: Well, I would appreciate you stopped taking BCAA supplements and I would recommend consulting your primary care physician for your concerns. Serotonin, the happiness hormone, is the final product of Tryptophan-for which BCAAs being in higher concentration compete to get transported into the brain… This lowers serotonin levels and may negatively impact mood and may also cause depression in susceptible individuals. Lower levels of Serotonin does a lot more than this and it includes but not limited to disturbed appetite control.
Contrary to other 17 amino-acids that are predominantly metabolized in Liver, the BCAAs are poorly metabolized in the fist pass metabolism in liver. Adipose tissue, contributes to levels of circulating BCAAs and studies prove that. Adipose tissue has been found in the last two decades, to be an important “Endocrine Organ” and a key regulator of integrated fuel homeostasis including BCCA levels as aforementioned. Blood Glucose and Insulin levels in body, body mass index (BMI) and a lot more health factors contribute to the chemical combustion and elimination of BCAAs from the body. The genetic expression of the BCAA-oxidizing enzymes kicks in with variable time and so is the elimination of BCAA levels. If you had been my patient, I would have suggested to wait and give body its due time to eliminate and regulate the homeostasis of neurotransmitters. No medication is usually needed and a slight lifestyle modification is enough to achieve the results. In case someone still feels “low mood” after 3-4 weeks, I would suggest going back to primary care physician for further assistance. They may refer to a Specialist if needed…